# SDR HEEA967728

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Wont Test
- Location: Cockpit Rad Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT TEST CORRECTLY. REPLACED CAL/LOOP BOARD.  REPAIRED.  INSTALLED MOD 10 AS PER KING SERVICE BULLETIN KRA405-10. ADJUSTED 500 FOOT TRIP.  BENCH CHECK GOOD.
